# SDR 99ZZZX662

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Commercial Jet Inc, repair station OMJR606K
- Aircraft: N7375F
- Make and model: Boeing 737291
- Aircraft serial: 20363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: BACB30MT18T68
- Condition: Broken
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BOEING 737 SB 53-1080 BS 695, LEFT LOWER FITTING REPLACEMENT, LOWER BOLT P/N BACB30MT18T68, APPEARED LOOSE.  BOLT WAS ACTUALLY BROKEN IN HALF AND CORRODED.  TT:  65,651.2 HOURS.  TC:  64,805.
